# SDR ASOA2013072608789

- Difficulty date: July 19, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 221ALF, AFT SUPPORT ANGLE AT FS 280 CORRODED.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED HOLES IN NEW AFT FLOOR SUPPORT IAW SRM 51-40-06 AND 51-40-11 & DWG CC670-33292.   INSTALLED FLOOR SUPPORT IAW SRM 51-42-06,  51-42-21 & DWG CC670-33292.   REPAIR CLASSIFIED AS MAJOR.
